Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 5, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 19, 2016, 4:44 AM EST. It took effect at Jan 19, 2016, 5:00 AM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2016, 4:44 AM EST (09:44 UTC)
- In effect from
- Jan 19, 2016, 5:00 AM EST
- Expired
- Jan 20, 2016, 1:00 AM EST
- In force
- 20 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
841 WHUS72 KMFL 190944 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 444 AM EST TUE JAN 19 2016 GMZ676-191800- /O.CAN.KMFL.SC.Y.0004.000000T0000Z-160120T0000Z/ /O.NEW.KMFL.SC.Y.0005.160119T1000Z-160120T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 444 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-191800- /O.CAN.KMFL.SC.Y.0004.000000T0000Z-160120T0000Z/ /O.NEW.KMFL.SC.Y.0005.160119T1000Z-160119T1800Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 444 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-191045- /O.CAN.KMFL.SC.Y.0004.000000T0000Z-160120T0000Z/ LAKE OKEECHOBEE- 444 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ650-651-670-671-191800- /O.EXT.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 444 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
666 WHUS72 KMFL 191455 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 955 AM EST TUE JAN 19 2016 GMZ676-192300- /O.CON.KMFL.SC.Y.0005.000000T0000Z-160120T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 955 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-192300- /O.CON.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 955 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-191800- /O.CON.KMFL.SC.Y.0005.000000T0000Z-160119T1800Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 955 AM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
893 WHUS72 KMFL 192132 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 432 PM EST TUE JAN 19 2016 GMZ676-200000- /O.CON.KMFL.SC.Y.0005.000000T0000Z-160120T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 432 PM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTHEAST AROUND WINDS 20 KTS WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-200545- /O.CON.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 432 PM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS AROUND 20 KTS. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
248 WHUS72 KMFL 192356 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 656 PM EST TUE JAN 19 2016 GMZ676-200600- /O.EXT.KMFL.SC.Y.0005.000000T0000Z-160120T0600Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 656 PM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST AROUND WINDS 20 KTS WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-200600- /O.CON.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 656 PM EST TUE JAN 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH WINDS AROUND 10 TO 20 KTS. SEAS 4 TO 7 FEET ALONG THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
275 WHUS72 KMFL 200606 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 106 AM EST WED JAN 20 2016 AMZ650-651-670-671-200715- /O.EXP.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 106 AM EST WED JAN 20 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE WIND MAY STILL BE GUSTY AT TIME ACROSS THE ATLANTIC WATERS. ALSO SEA OF 4 TO 6 FEET ARE STILL POSSIBLE, WHICH COULD STILL POSE A HAZARD TO SMALL CRAFT. THEREFORE, SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION IN THIS AREA. $$ GMZ676-200715- /O.EXP.KMFL.SC.Y.0005.000000T0000Z-160120T0600Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 106 AM EST WED JAN 20 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE WIND MAY STILL BE GUSTY AT TIME ACROSS THE OFFSHORE GULF WATERS. ALSO SEA OF 4 TO 6 FEET ARE STILL POSSIBLE, WHICH COULD STILL POSE A HAZARD TO SMALL CRAFT. THEREFORE, SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION IN THIS AREA. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 3:16 AM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Jan 19, 3:16 AM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
316 AM EST TUE JAN 19 2016
.DISCUSSION...
MODELS REMAIN IN GOOD AGREEMENT WITH HIGH PRESSURE CONTINUING TO
BUILD OVER THE SOUTHEAST UNITED STATES. THERE IS AN AREA OF HIGH
CLOUDS THAT HAS BEEN STREAMING OVER SOUTH FLORIDA SINCE YESTERDAY.
AS A 500MB TROUGH PUSHES EAST OVER THE NEXT DAY, THE HIGH CLOUDS
SHOULD ALSO BEGIN TO EXIT THE REGION. FOR THE MOST PART, DRY
WEATHER FOR THE CWA. THE EXCEPTION IS SOME SHOWER ACTIVITY WELL
OFFSHORE, OVER THE ATLANTIC. THIS LOOKS TO BE ASSOCIATED WITH A
WEAK SURFACE TROUGH. IT IS NOT ANALYZED WELL IN THE SYNOPTIC
MODELS, BUT THE HRRR IS SHOWING IT AND SEEMS TO HAVE A GOOD HANDLE
ON THINGS.
THIS WEAK TROUGH WILL GET PUSH AWAY FROM SOUTH FLORIDA AS HIGH
PRESSURE BUILDS. ALSO, THE WIND WILL FIRST BEGIN TO RELAX THROUGH
THE DAY, THEN BEGIN A TURN TO THE NORTHEAST BY WEDNESDAY MORNING.
HOWEVER, THE AIR MASS WILL REMAIN DRY AND THE WEATHER WILL
CONTINUE TO BE QUIET THROUGH THE MIDDLE OF THE WEAK. THIS AIR MASS
IS ALSO FAIRLY COOL, AND WILL KEEP THE TEMPS ACROSS THE AREA BELOW
NORMAL FOR A FEW DAYS.
AS THE HIGH BUILDS FURTHER TO THE SOUTH, THE WIND WILL TURN MORE
TO THE EAST, PRETTY MUCH BY WEDNESDAY AFTERNOON. THIS WILL BRING
SOME MOISTURE BACK TO THE AREA, AND BEGIN TO MODIFY THE
TEMPERATURES. SO, AFTER A CHILLY START WEDNESDAY MORNING, WHICH
SHOULD SEE LOWS IN THE UPPER 30S WEST OF THE LAKE, LOW 50S OVER
THE SOUTHEAST FLORIDA METRO AREAS, THE AIR MASS WILL BEGIN A
WARMING TREND. HIGHS WEDNESDAY WILL BE AROUND 70, WITH THE
NORTHWEST PORTION OF THE CWA IN THE UPPER 60S AND THE SOUTHEAST
COAST IN THE LOW 70S.
ELSEWHERE ON WEDNESDAY AFTERNOON, A LOW PRESSURE SYSTEM WILL
DEVELOP LEEWARD OF THE ROCKIES, OVER THE HIGH PLAINS. THIS LOW
WILL BE OUR NEXT WEATHER MAKER FOR SOUTH FLORIDA. BY THURSDAY
AFTERNOON, WHICH WILL BE WARMER THAN WEDNESDAY, BUT STILL LOOKS
DRY, THE LOW WILL TRACK INTO THE SOUTHERN MISSISSIPPI VALLEY, BUT
REMAIN NORTH OF THE GULF. THIS WILL BEGIN TO TURN THE WIND MORE TO
THE SOUTH BY FRIDAY MORNING. THIS WILL BRING MOISTURE BACK, AS
WELL AS ALLOW THE AIR MASS TO WARM INTO THE MID TO UPPER 70S. THIS
WILL ALSO BRING OUR NEXT CHANCE FOR SHOWERS AND STORMS FROM
THURSDAY NIGHT, THROUGH FRIDAY, AND EVEN SOME REMNANT SHOWER
ACTIVITY FRIDAY NIGHT INTO SATURDAY MORNING.
FOR THIS NEXT SYSTEM, IT DOES TRACK FURTHER NORTH THAN THE SYSTEM
THIS PAST SUNDAY MORNING. ALSO, MODELS ARE INDICATING THAT THERE
SHOULD BE SHOWER ACTIVITY WELL AHEAD OF THE SYSTEM. THIS COULD
POTENTIALLY REDUCE INSTABILITY AHEAD OF THE COLD FRONT. THE GFS IS
NOT TOO EXCITED ABOUT THE AMOUNT OF CAPE BY FRIDAY MORNING, WITH
ONLY A FEW HUNDRED JOULES FRIDAY AFTERNOON. THERE IS A BROAD JET
STREAK WITH THE RIGHT EXIT QUADRANT IN THE VICINITY, LEADING TO
SOME CONVERGENCE ALOFT IN THIS GENERAL AREA. THE GFS DOES SHOW A
WEAK LOW LEVEL JET AT 850 MB AT ABOUT 40 KTS.SO, THE ELEMENTS JUST
DO NOT LOOK AS THOUGH THEY ARE LINING UP AS THEY DID WITH THE
LATEST SYSTEM. GFS SHOWS THE HELICITY TO BE A MAX OF 100 M^2*S^-2,
JUST AHEAD OF THE FRONT, NOTHING COMPARED TO THE 300-400 VALUES
FROM THE OTHER DAY. STILL, THERE COULD BE SHOWERS AND A FEW
THUNDERSTORMS THAT PRODUCE SOME GUSTY WIND AS THE FRONT PUSHES
THROUGH ON FRIDAY. THERE WILL BE A CONCERN ABOUT THE SUSTAINED,
NON-CONVECTIVE WIND FROM FRIDAY NIGHT THROUGH SATURDAY. MODEL
BLENDS ARE SHOWING WIND OVER THE MARINE AREAS TO BE NEARING 30KTS,
WITH HIGHER GUSTS, AND 15 TO 20 KTS OVER THE MAINLAND. THIS WILL
MEAN THERE WILL BE SOME MARINE CONCERNS FOR THIS PERIOD.
BEHIND THIS FRONT, ANOTHER COOLER AIR MASS WILL SETTLE IN OVER THE
CWA FOR THE REMAINDER OF THE WEEKEND, INTO THE BEGINNING OF NEXT
WEEK, WHICH SHOULD SEE QUIET WEATHER CONDITIONS.
&&
.AVIATION...
HIGH PRESSURE IS BUILDING OVER SOUTH FLORIDA. THIS WILL KEEP THE
WEATHER QUIET FOR THE TAF SITES, AS WELL AS VFR CONDITIONS THROUGH
THE TAF PERIOD. EVEN SO, THERE ARE SOME MID AND UPPER LEVEL CLOUDS
THAT ARE GIVING CIGS OF BKN045, AS WELL AS A DECK OF HIGH CLOUDS.
THE WIND WILL CONTINUE OUT OF THE NORTH TO NORTHWEST INTO THE
AFTERNOON, BEFORE TRYING TO TURN TO THE NORTHEAST.
&&
.MARINE...
MARINE CONDITIONS ARE HAZARDOUS FOR SMALL CRAFT TODAY. THIS IS DUE
TO A NORTHERLY WIND BETWEEN 15 AND 20 KTS OPPOSING THE GULF
STREAM, CAUSING SEAS OF 7 TO 8 FEET IN THE GULF STREAM. THE WIND
IS FORECAST TO SUBSIDE TONIGHT, WHICH WILL ALLOW SEAS TO SLOWLY
SUBSIDE BY TOMORROW MORNING. THERE IS A SMALL CRAFT ADVISORY OUT
FOR THE ATLANTIC WATERS. THERE IS ALSO AN AREA OF SHOWERS ORIENTED
NORTH SOUTH IN THE OFFSHORE ATLANTIC WATERS THAT SHOULD SLOWLY
SUBSIDE THIS MORNING. A COLD FRONT AT THE END OF THE WEEK WILL
BRING MARINE CONCERNS INTO THE FORECAST ONCE AGAIN. BESIDES
SHOWERS AND THUNDERSTORMS THAT WILL ACCOMPANY A COLD FRONT, THE
SUSTAINED WIND BEHIND THE FRONT FOR FRIDAY NIGHT INTO SATURDAY
WILL BE NEARING 30 KTS. THIS WILL MAKE FOR HAZARDOUS MARINE
CONDITIONS THIS WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 66 50 71 58 / 0 10 10 0
FORT LAUDERDALE 67 52 71 61 / 0 0 0 0
MIAMI 67 52 73 60 / 0 0 0 0
NAPLES 66 44 71 53 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR AMZ610-650-
651-670-671.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR GMZ656-657-
676.
&&
SHORT TERM...13/SI
LONG TERM....13/SI
AVIATION...13/SIHazardous weather outlook, Jan 18, 5:34 PM EST, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 534 PM EST MON JAN 18 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 191045- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 534 PM EST MON JAN 18 2016 ...SMALL CRAFT ADVISORY... ...COLD TEMPERATURES INTERIOR AND WEST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT WIND: WINDS OVER GULF AND ATLANTIC WATERS AS WELL AS LAKE OKEECHOBEE WILL EXCEED 20 KNOTS LATE TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT. TEMPERATURES: WIND CHILL VALUES WILL FALLEN INTO THE UPPER 30S AND LOWER 40S OVER INTERIOR AND WESTERN SECTIONS OF SOUTH FLORIDA. WAVES: SEAS OF 7 TO 8 FEET ARE POSSIBLE IN THE GULF STREAM AND OFFSHORE GULF WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY FOR WINDS OF 20 TO 25 KNOTS AND SEAS OF 6 TO 8 FEET REMAINS IN EFFECT FOR GULF AND ATLANTIC WATERS TUESDAY. THE RISK FOR RIP CURRENTS ON ATLANTIC BEACHES MAY INCREASE THIS WEEK. WIND CHILL VALUES OVER INTERIOR AND WESTERN SECTIONS OF SOUTH FLORIDA WILL RANGE FROM THE MID 30S TO LOWER 40S TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY IN ASSOCIATION WITH A COLD FRONT. FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS COULD ACCOMPANY THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.